Can anyone help... I just started 10 mg paxil this week, Monday. I was doing fine until last night, I have had a few big stressors this week and yesterday my bp went up and I felt very anxious all night. My psych has also prescribed xanax and I took that, was the only way I could fall asleep. But intially she prescribed me 20 mg paxil, I have been taking half only because I wasn't sure how I'd react to this medication. But maybe the dose is too low, my anxiety is up and down the last 2 days and I am not sure if it's a side effect because such a low dose? Any advice would be amazing, thanks!
No responses have yet been posted. Add your response to this question.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2011 • 2 answers
Posted 8 Jan 2013 • 4 answers
Posted 8 Apr 2013 • 1 answer
Posted 21 Nov 2016 • 1 answer
Posted 15 Dec 2016 • 2 answers